File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Adaptive orthogonal series estimation in additive stochastic regression models

TitleAdaptive orthogonal series estimation in additive stochastic regression models
Authors
KeywordsAdaptive estimation
additive model
dependent process
mixing condition
nonlinear time series
Issue Date2002
PublisherAcademia Sinica, Institute of Statistical Science. The Journal's web site is located at http://www.stat.sinica.edu.tw/statistica/
Citation
Statistica Sinica, 2002, v. 12 n. 2, p. 409-428 How to Cite?
AbstractIn this paper, we consider additive stochastic nonparametric regression models. By approximating the nonparametric components by a class of orthogonal series and using a generalized cross-validation criterion, an adaptive and simultaneous estimation procedure for the nonparametric components is constructed. We illustrate the adaptive and simultaneous estimation procedure by a number of simulated and real examples.
Persistent Identifierhttp://hdl.handle.net/10722/45353
ISSN
2015 Impact Factor: 0.838
2015 SCImago Journal Rankings: 2.292

 

DC FieldValueLanguage
dc.contributor.authorGao, Jen_HK
dc.contributor.authorTong, Hen_HK
dc.contributor.authorWolff, Ren_HK
dc.date.accessioned2007-10-30T06:23:35Z-
dc.date.available2007-10-30T06:23:35Z-
dc.date.issued2002en_HK
dc.identifier.citationStatistica Sinica, 2002, v. 12 n. 2, p. 409-428en_HK
dc.identifier.issn1017-0405en_HK
dc.identifier.urihttp://hdl.handle.net/10722/45353-
dc.description.abstractIn this paper, we consider additive stochastic nonparametric regression models. By approximating the nonparametric components by a class of orthogonal series and using a generalized cross-validation criterion, an adaptive and simultaneous estimation procedure for the nonparametric components is constructed. We illustrate the adaptive and simultaneous estimation procedure by a number of simulated and real examples.en_HK
dc.format.extent226794 bytes-
dc.format.extent2372 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAcademia Sinica, Institute of Statistical Science. The Journal's web site is located at http://www.stat.sinica.edu.tw/statistica/en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectAdaptive estimationen_HK
dc.subjectadditive modelen_HK
dc.subjectdependent processen_HK
dc.subjectmixing conditionen_HK
dc.subjectnonlinear time seriesen_HK
dc.titleAdaptive orthogonal series estimation in additive stochastic regression modelsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1017-0405&volume=12&issue=2&spage=409&epage=428&date=2002&atitle=Adaptive+orthogonal+series+estimation+in+additive+stochastic+regression+modelsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-0036556528-
dc.identifier.hkuros72712-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats